Alert archive / Texas / Tornado Warnings in 2023

Tornado Warning 1, NWS Houston/Galveston, TX

January 7, 2023Harris County, Texas

NWS Houston/Galveston, TX issued this tornado warning at Jan 7, 2023, 9:47 PM CST for Harris County, Texas. It was in force for 28 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 7, 2023, 9:47 PM CST (03:47 UTC)
Expired
Jan 7, 2023, 10:15 PM CST
In force
28 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Harris County, TX

The radar

The Houston radar (KHGX), 82 km from the middle of the area, began a volume at 03:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 7, 9:55 PM CSTFUNNEL CLOUD2 Ssw Cypress, TXA FUNNEL CLOUD ASSOCIATED WITH A TORNADO-WARNED CELL WAS OBSERVED BY A MEMBER OF THE PUBLIC LOOKING NW FROM GOFORTH PARK IN HARRIS COUNTY. LOCATION WAS APPROXIMATED BY VIDEO POSTED TO SOCIAL MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 3.8 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2023-01-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 549 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2023-01-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
549 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
724 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

359 
WFUS54 KHGX 080347
TORHGX
TXC201-080415-
/O.NEW.KHGX.TO.W.0001.230108T0347Z-230108T0415Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Houston/Galveston TX
947 PM CST Sat Jan 7 2023

The National Weather Service in League City has issued a

* Tornado Warning for...
  Northwestern Harris County in southeastern Texas...

* Until 1015 PM CST.
    
* At 947 PM CST, a severe thunderstorm capable of producing a tornado
  was located near Hockley, or 12 miles north of Katy, moving east at
  15 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Cypress around 1010 PM CST.
  Jersey Village and northern Addicks Park Ten around 1015 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 2995 9582 3003 9582 3003 9554 2979 9561
TIME...MOT...LOC 0347Z 286DEG 11KT 2997 9579 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
2 follow-up statements
138 
WWUS54 KHGX 080354
SVSHGX

Severe Weather Statement
National Weather Service Houston/Galveston TX
954 PM CST Sat Jan 7 2023

TXC201-080415-
/O.CON.KHGX.TO.W.0001.000000T0000Z-230108T0415Z/
Harris TX-
954 PM CST Sat Jan 7 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 PM CST FOR
NORTHWESTERN HARRIS COUNTY...
    
At 954 PM CST, a severe thunderstorm capable of producing a tornado
was located near Cypress, or 12 miles north of Katy, moving east at
15 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Cypress around 1015 PM CST.
  Jersey Village, Addicks Park Ten and Willowbrook around 1030 PM 
  CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2995 9582 3001 9579 3003 9554 2979 9561
TIME...MOT...LOC 0354Z 286DEG 11KT 2996 9577 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$
778 
WWUS54 KHGX 080412
SVSHGX

Severe Weather Statement
National Weather Service Houston/Galveston TX
1012 PM CST Sat Jan 7 2023

TXC201-080422-
/O.EXP.KHGX.TO.W.0001.000000T0000Z-230108T0415Z/
Harris TX-
1012 PM CST Sat Jan 7 2023

...THE TORNADO WARNING FOR NORTHWESTERN HARRIS COUNTY WILL EXPIRE AT
1015 PM CST...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.  However small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.

LAT...LON 2995 9582 3001 9579 3003 9554 2979 9561
TIME...MOT...LOC 0412Z 286DEG 11KT 2995 9571 

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at Jan 7, 5:13 PM CST, 4 hours 34 minutes earlier.

Area forecast discussion, Jan 7, 5:13 PM CST, 4 hours 34 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
513 PM CST Sat Jan 7 2023

...New AVIATION...

.SHORT TERM...
(This evening through Sunday Night)
Issued at 328 PM CST Sat Jan 7 2023

As expected, we have once again eclipsed several record temperature
values this afternoon with Houston (81), Houston-Hobby (81),
Galveston (76), and Palacios (79) all setting new daily high values
as of 3 PM this afternoon. Persistent onshore flow has allowed for a
steady increase in low-level moisture this afternoon, and as such we
have started to see the development of scattered weak showers
across the area over the past several hours.

Our primary concern in the immediate term continues to be the
relatively slow approach of a surface cold front this evening, which
should bring a period of widespread showers and storms during the
overnight hours and into tomorrow morning. Rainfall coverage should
increase after 6 PM with the front moving into the area, and will
remain fairly steady through the overnight hours as it slowly
advances to the south. HREF members continue to support the
possibility of locally heavy rainfall, indicating the potential for
some locations to pick up 2-4" of rain over the next 24 hours. That
being said, most locations will likely fall in the 1-2" range.
Nonetheless, this rainfall may be at times enough to make travel a
bit more difficult, so remain aware of the current conditions if you
plan on being on the roads tonight. Severe weather is not as much of
a concern this evening, although the development of a stronger storm
or two cannot be fully ruled out.

As the boundary pushes through the area, a shift to north winds will
allow for cooler and drier air to move into the region in its wake.
This should be sufficient enough to push low temperatures down into
the lower 50s to the north of the Houston Metro and the mid to upper
50s elsewhere. Along the immediate coast, sea fog will again remain
a possibility with visibility at times reaching as low as a mile or
less. As the front arrives and puts an end to the period of onshore
flow around sunrise, the threat of sea fog will quickly diminish.

A few showers may hang around the immediate coast until early
tomorrow afternoon, but in general rainfall associated with the
front will taper off tomorrow morning. With skies gradually clearing
thereafter, it should be quite a pleasant day with highs in the
upper 60s, lower humidity, and overnight lows in the 40s to low
50s.

&&

.LONG TERM...
(Monday through next Friday)
Issued at 328 PM CST Sat Jan 7 2023

Monday morning opens with the remnants of the earlier cold front
offshore. And one should never trust the remnants of an old front
offshore. Fortunately it is not hurricane season so we don't have
any worries of that nature, but we can still expect a weak
coastal low to spin up in here and make its way to the northeast
across our waters through the day Monday and into Monday night. It
looks fairly weak and incoherent, so it's likely to do little more
than make Monday's winds a little goofy and drag the chances of
showers over the waters and the coast out through Monday and
Monday night.

While that disordered wind field may persist fairly deeply into
Tuesday with variable winds continuing, at some point - probably
in the afternoon - high pressure to the east will establish
control over the area. Once that happens, southerly winds will
prevail, and the process of increasing warmth and humidity begins
anew. Those highs in the 60s from Sunday and Monday will begin to
give way to the 70s on Tuesday, and especially Wednesday ahead of
another weak cold front. This front will be attached to a low
crossing the Great Plains and Great Lakes underneath a neutral to
positively tilted trough aloft, so there's unlikely to be notable
impact down in our area.

The main modulator on shower/storm potential Wednesday night and
Thursday is how far south the upper trough is able to dig. Drier
guidance keeps the trough up in the northern/central Plains, while
wetter guidance digs the upper trough down towards Oklahoma. I
build up to 30-40 percent PoPs at a peak with this - I'm not
expecting a whole lot as the tilt of the trough will probably
induce stronger than usual capping, but we've still got a front
and around an inch of precipitable water progged. That would be
good for just some clouds in the summer, but in January, that's
a shade above climo, so something in the chance range looks
appropriate. Though I made some small cosmetic tweaks to keep the
rain chances physically consistent with the rest of my forecast,
this is roughly a blend of WPC and NBM.

Once the front is through, we look for drier air and ridging to
take over for the rest of the forecast period. I mostly let NBM do
its thing here, except for one modest divergence. NAEFS and EPS
850 temps are trending towards the 90th percentile in Southeast
Texas late this week. In addition, we're looking at southwesterly
to westerly flow at lower levels (though not the surface), and a
sunny sky, for what that's worth in mid-January. Despite all of
this, the deterministic NBM forecast highs are below the median of
the distribution and closer to the 25th percentile. It's not a big
difference as the relatively high confidence makes for a narrower
distribution, but these temperatures appear out of line with the
broader environment. So from Friday into the weekend, I swapped
out the deterministic NBM highs for the 50th percentile, giving
temps a small boost. I did leave the lows where they were, as the
clear sky and drier air should allow for efficient radiational
cooling, and the median lows appeared too warm, while the slightly
cooler deterministic numbers looked more appropriate.

&&

.AVIATION...
(00Z TAF Issuance)
Issued at 449 PM CST Sat Jan 7 2023

The forecast has changed very little since the previous update.
TS/SH activity will continue to develop ahead of an approaching
cold front. Best chance of TS will be 03-06Z for northern
terminals, 04-08Z in Houston, and 07-11Z at the coast. However,
iso TS activity already occurring well ahead of FROPA which is why
many terminals already have VCTS at the beginning of the TAF
period. An isolated stronger storm remains possible this evening
and tonight. There will also be an enhanced risk of fog,
especially near the coast, tonight into tomorrow morning. Cigs are
expected to lower ahead of the front, likely dropping to IFR
conditions from the Houston metro area points south to the coast.
MVFR with localized IFR ceilings are expected farther north. North
winds bringing drier air in the front's wake will result in
improving cigs and visibility. Rainfall will taper behind the
front as well. However, IFR ceilings could linger into the early
afternoon tomorrow near the coast.

&&

.MARINE...
Issued at 328 PM CST Sat Jan 7 2023

Obs, webcams, and satellite imagery show visibility has improved
pretty significantly on the waters this afternoon, though a look
towards the Gulf does reveal some haze lingering/lurking out
there. And expectations are that we'll see fog return this
evening into the overnight hours. There are a couple mitigating
factors, however - winds aren't quite ideal for sea fog, and the
recent near-record temperatures have helped warm up coastal waters
significantly. Because of this, current expectations are more for
patchy fog with embedded patches of more dense fog.

Late tonight, expectations may be for more of a mix, as fog will
still be possible in the pre-frontal environment, but shower and
thunderstorm chances will also be increasing. Where rain and
storms occur, fog should at least temporarily improve from the
vertical mixing induced by the storms. Early Sunday morning should
see the front push off the coast, and as it makes its way across
the waters, the shift to offshore winds and eventual intrusion of
drier air will put an end to any fog threat. Those offshore winds
will be moderate to strong, and caution flags may be needed.

The front stalls offshore and a weak coastal low spins up in the
frontal zone Monday, making for confused winds and continued
chances of rain through Monday and Monday night. However, fairer
weather and the return of onshore flow can be expected to resume
after that until the next front reaches the waters, likely on
Thursday.

&&

.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL)	  50  63  44  64 /  70  40   0  20
Houston (IAH)			  55  67  48  66 /  70  70   0  30
Galveston (GLS)			  59  64  55  63 /  90  60   0  30

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...High Rip Current Risk through late tonight for TXZ436>439.

GM...None.
&&

SHORT TERM...Cady
LONG TERM....Luchs
AVIATION...Self
MARINE...Luchs

In the hours before

Special weather statement, Jan 7, 7:14 PM CST, 2 hours 33 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
714 PM CST Sat Jan 7 2023

TXZ178-179-080145-
San Jacinto TX-Polk TX-
714 PM CST Sat Jan 7 2023

...A strong thunderstorm will impact portions of east central San
Jacinto and south central Polk Counties through 745 PM CST...

At 714 PM CST, Doppler radar was tracking a strong thunderstorm over
Goodrich, or 7 miles south of Livingston, moving northeast at 15 mph.

HAZARD...Winds in excess of 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Livingston, Goodrich, West Livingston and Lake Livingston State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3052 9498 3056 9507 3086 9500 3073 9471
TIME...MOT...LOC 0114Z 205DEG 14KT 3061 9497

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
Special weather statement, Jan 7, 8:59 PM CST, 48 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
859 PM CST Sat Jan 7 2023

TXZ213-080330-
Inland Harris TX-
859 PM CST Sat Jan 7 2023

...A strong thunderstorm will impact portions of northwestern Harris
County through 930 PM CST...

At 859 PM CST, Doppler radar was tracking a strong thunderstorm over
Hockley, or 9 miles southeast of Prairie View, moving east at 5 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Hockley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2999 9587 3005 9589 3008 9577 2997 9577
TIME...MOT...LOC 0259Z 270DEG 6KT 3003 9585

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Jan 7, 9:03 PM CST, 44 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
903 PM CST Sat Jan 7 2023

TXZ210-080330-
Colorado TX-
903 PM CST Sat Jan 7 2023

...A strong thunderstorm will impact portions of east central
Colorado County through 930 PM CST...

At 903 PM CST, Doppler radar was tracking a strong thunderstorm 7
miles east of Columbus, moving east at 5 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This storm will remain over mainly rural areas of east central
Colorado County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2972 9648 2977 9647 2976 9632 2963 9634
TIME...MOT...LOC 0303Z 284DEG 6KT 2973 9644

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Jan 7, 9:09 PM CST, 38 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
909 PM CST Sat Jan 7 2023

TXZ178-179-080400-
San Jacinto TX-Polk TX-
909 PM CST Sat Jan 7 2023

...A strong thunderstorm will impact portions of central San Jacinto
and southwestern Polk Counties through 1000 PM CST...

At 909 PM CST, Doppler radar was tracking a strong thunderstorm near
Coldspring, or 13 miles west of Livingston, moving northeast at 20
mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Livingston, Onalaska, Coldspring, Point Blank, Lake Livingston State
Park, West Livingston and Leggett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3053 9514 3066 9529 3096 9501 3073 9478
TIME...MOT...LOC 0309Z 224DEG 17KT 3065 9516

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Special weather statement, Jan 7, 9:34 PM CST, 13 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
934 PM CST Sat Jan 7 2023

TXZ177-198-199-080400-
Walker TX-Grimes TX-Montgomery TX-
934 PM CST Sat Jan 7 2023

...A strong thunderstorm will impact portions of east central Grimes,
northwestern Montgomery and southern Walker Counties through 1000 PM
CST...

At 934 PM CST, Doppler radar was tracking a strong thunderstorm 11
miles west of Huntsville State Park, or 13 miles southwest of
Huntsville, moving north at 15 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Huntsville, Huntsville State Park and Crabbs Prairie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3048 9563 3053 9583 3080 9580 3072 9543
TIME...MOT...LOC 0334Z 195DEG 12KT 3058 9572

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH
Special weather statement, Jan 7, 9:36 PM CST, 11 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
936 PM CST Sat Jan 7 2023

TXZ212-213-080400-
Waller TX-Inland Harris TX-
936 PM CST Sat Jan 7 2023

...A strong thunderstorm will impact portions of east central Waller
and west central Harris Counties through 1000 PM CST...

At 936 PM CST, Doppler radar was tracking a strong thunderstorm near
Hockley, or 9 miles north of Katy, moving east at 20 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Jersey Village, Addicks Park Ten, northeastern Eldridge / West Oaks,
Spring Branch West, Willowbrook, Cypress, Westbranch, Carverdale,
Briar Forest, Addicks and Memorial.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2991 9591 3003 9588 2998 9552 2972 9561
TIME...MOT...LOC 0336Z 286DEG 17KT 2993 9584

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 7, 6:05 PM CSTFlash Flood WarningHGXHarris85 min
Jan 7, 6:28 PM CSTAreal Flood AdvisoryHGXHarris52 min
Jan 7, 7:14 PM CSTSpecial Weather StatementHGXPolk31 min
Jan 7, 7:31 PM CSTAreal Flood AdvisoryHGXWaller59 min
Jan 7, 8:05 PM CSTAreal Flood AdvisoryHGXColorado55 min
Jan 7, 8:46 PM CSTAreal Flood AdvisoryHGXAustin, Harris, Montgomery, Waller, Washington119 min
Jan 7, 8:52 PM CSTFlash Flood WarningHGXColorado113 min
Jan 7, 8:59 PM CSTSpecial Weather StatementHGXWaller31 min
Jan 7, 9:03 PM CSTSpecial Weather StatementHGXColorado27 min
Jan 7, 9:09 PM CSTSpecial Weather StatementHGXPolk, San Jacinto51 min
Jan 7, 9:14 PM CSTSevere Thunderstorm WarningHGXPolk, San Jacinto31 min
Jan 7, 9:19 PM CSTAreal Flood AdvisoryHGXPolk, San Jacinto116 min
Jan 7, 9:34 PM CSTSpecial Weather StatementHGXWalker26 min
Jan 7, 9:36 PM CSTSpecial Weather StatementHGXWaller24 min
Jan 7, 9:44 PM CSTSevere Thunderstorm WarningHGXHarris31 min
Jan 7, 9:53 PM CSTSevere Thunderstorm WarningHGXWalker22 min
Jan 7, 10:00 PM CSTAreal Flood AdvisoryHGXHarris, Montgomery, Waller4 hr
Jan 7, 10:03 PM CSTSpecial Weather StatementHGXPolk27 min
Jan 7, 10:16 PM CSTSpecial Weather StatementHGXWaller44 min
Jan 7, 10:38 PM CSTAreal Flood WarningHGXHarris, Waller9 hr
Jan 7, 10:42 PM CSTSevere Thunderstorm WarningHGXHarris33 min
Jan 7, 11:12 PM CSTAreal Flood AdvisoryHGXFort Bend, Harris, Montgomery108 min
Jan 7, 11:13 PM CSTSpecial Weather StatementHGXWharton32 min
Jan 8, 12:19 AM CSTSpecial Weather StatementHGXGalveston26 min
Jan 8, 12:20 AM CSTSpecial Marine WarningHGX25 min
Jan 8, 12:29 AM CSTSpecial Weather StatementHGXFort Bend31 min
Jan 8, 12:48 AM CSTSpecial Weather StatementHGXChambers42 min
Jan 8, 1:05 AM CSTAreal Flood AdvisoryHGXHarris55 min
Jan 8, 1:43 AM CSTAreal Flood WarningHGXHarris6 hr
Jan 8, 1:53 AM CSTRiver Flood WarningHGXHarris33 hr
Jan 8, 2:00 AM CSTSpecial Marine WarningHGX60 min
Jan 8, 2:05 AM CSTSpecial Marine WarningHGX25 min
Jan 8, 2:08 AM CSTSpecial Weather StatementHGXBrazoria67 min
Jan 8, 2:41 AM CSTSpecial Weather StatementHGXHarris49 min

Nearby

Tornado Warnings in Texas, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.